Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Estimation procedures for a semiparametric family of bivariate copulas

Abstract : In this paper, we propose simple estimation methods dedicated to a semiparametric family of bivariate copulas. These copulas can be simply estimated through the estimation of their univariate generating function. We take profit of this result to estimate the associated measures of association as well as the high probability regions of the copula. These procedures are illustrated on simulations and on real data.
Document type :
Journal articles
Complete list of metadata

Cited literature [26 references]  Display  Hide  Download
Contributor : Stephane Girard Connect in order to contact the contributor
Submitted on : Tuesday, May 13, 2014 - 4:00:52 PM
Last modification on : Thursday, January 20, 2022 - 5:30:13 PM
Long-term archiving on: : Monday, April 10, 2017 - 10:34:52 PM


Files produced by the author(s)




Cécile Amblard, Stéphane Girard. Estimation procedures for a semiparametric family of bivariate copulas. Journal of Computational and Graphical Statistics, Taylor & Francis, 2005, 14 (2), pp.1-15. ⟨10.1198/106186005X48722⟩. ⟨hal-00724711v2⟩



Record views


Files downloads